Alert archive / Mississippi / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 265, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 5, 2015, 10:06 AM CDT for Lauderdale County, Mississippi. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 5, 2015, 10:06 AM CDT (15:06 UTC)
- Expired
- Jul 5, 2015, 10:45 AM CDT
- In force
- 39 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Lauderdale County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 125 km from the middle of the area, began a volume at 15:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 3.1 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 893 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 792 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
872
WUUS54 KJAN 051506
SVRJAN
MSC075-051545-
/O.NEW.KJAN.SV.W.0265.150705T1506Z-150705T1545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1006 AM CDT SUN JUL 5 2015
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LAUDERDALE COUNTY IN EAST CENTRAL MISSISSIPPI...
* UNTIL 1045 AM CDT
* AT 1006 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
NELLIEBURG...OR NEAR MERIDIAN...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
MERIDIAN AROUND 1010 AM CDT.
MARION AROUND 1020 AM CDT.
LAUDERDALE...TOOMSUBA AND ALAMUCHA AROUND 1030 AM CDT.
KEWANEE AROUND 1035 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3223 8843 3223 8890 3253 8892 3257 8891
3258 8839
TIME...MOT...LOC 1506Z 258DEG 39KT 3239 8880
HAIL...<.75IN
WIND...60MPH
$$
CME1 follow-up statement
195 WWUS54 KJAN 051533 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1033 AM CDT SUN JUL 5 2015 MSC075-051545- /O.CON.KJAN.SV.W.0265.000000T0000Z-150705T1545Z/ LAUDERDALE MS- 1033 AM CDT SUN JUL 5 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT FOR EASTERN LAUDERDALE COUNTY... AT 1032 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MARION...OR NEAR MERIDIAN...MOVING EAST AT 30 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. THIS SEVERE STORM WILL BE NEAR... ALAMUCHA...TOOMSUBA AND KEWANEE AROUND 1045 AM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3223 8873 3257 8867 3258 8839 3223 8843 TIME...MOT...LOC 1532Z 268DEG 25KT 3238 8861 HAIL...<.75IN WIND...60MPH $$ CME
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 4:30 AM CDT, 5 hours 36 minutes earlier.
Area forecast discussion, Jul 5, 4:30 AM CDT, 5 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 430 AM CDT SUN JUL 5 2015 .SHORT TERM...TODAY THROUGH MONDAY NIGHT...THE DOGGED UPPER LOW IS STILL SPINNING IN THE VICINITY OF THE REGION...WITH THE CENTER OF CIRCULATION EARLY THIS MORNING MADE OBVIOUS BY ROTATING SHOWERS IN SOUTHERN MIDDLE TN. DESPITE THE LOWER MS VALLEY BEGINNING TO BE IN THE WAKE OF THIS LOW ITS INFLUENCE ON OUR WEATHER WILL STILL BE CONSIDERABLE TODAY. EXPECT THE LOW LEVEL MOISTURE CONVERGENCE AXIS FEEDING INTO THE UPPER LOW TO TRAIL ACROSS THE HEART OF THE REGION...HELPING TO INSTIGATE A FAIR AMOUNT OF SHOWERS AND EMBEDDED THUNDERSTORMS. CURRENT POSITION OF CONVECTION REVEALS THAT HIRES MODEL CONTINUES TO STRUGGLE WITH FINE DETAILS OF CONVECTIVE PLACEMENT...MAINLY SINCE SYNOPTIC FORCING IS GROWING MORE SUBTLE AND THEREFORE MAKING THESE MODEL SOLUTIONS PRONE TO LARGE CHANGES BASED ON MESOSCALE FEATURES. MANY PREVIOUS MODEL RUNS IN THE PAST 24 HOURS SUGGESTED POTENTIAL FOR HEAVY TRAINING THUNDERSTORMS BREAKING OUT BY NOW IN THE NORTHWEST HALF OF ZONES...BUT BY FAR THE MOST VIGOROUS AND ORGANIZED STORMS HAVE DEVELOPED JUST SOUTH OF MERIDIAN AND ARE NOW TRYING TO PUSH IN WEST-CENTRAL AL. THERE SHOULD BE ENOUGH SHOWERS AND STORMS AROUND THROUGH THE MORNING TO MIDDAY HOURS TO LIMIT HEATING IN MANY LOCATIONS...THUS HELPING TO KEEP INSTABILITY FROM GETTING OUT OF HAND IN MOST SPOTS. THAT IS GOOD SINCE ABOVE AVERAGE SHEAR LEVELS FOR MID-SUMMER COULD HELP KICK UP SOME SEVERE STORMS IF INSTABILITY WAS HIGH. HOWEVER...EXPECTED PARAMETER SPACE THIS AFTERNOON IN SOUTHERN ZONES IS STILL A BIT WORRISOME BECAUSE THERE ML CAPE VALUES MIGHT APPROACH 3000 J/KG...BOOSTED BY INCREASING TROPOSPHERIC LAPSE RATES. IN THOSE SOUTHERN AREAS THE POTENTIAL SHEAR AND INSTABILITY COMBO SEEMS SUFFICIENT TO INCLUDE A LIMITED SEVERE RISK IN THE HWO. ALSO FOR THOSE SAME AREAS WE WILL MENTION A LIMITED RISK OF FLASH FLOOD SINCE SOME OF THAT AREA GOT SOAKED YESTERDAY AND COULD END UP WITH A LARGE DOUSING AGAIN TODAY. THE UPPER LOW WILL CONTINUE WEAKENING GRADUALLY TONIGHT ALTHOUGH THE TRAILING LOOSE LOW-LEVEL CONVERGENCE AXIS WILL STILL RUN ACROSS THE THE REGION FROM NORTHWEST TO SOUTHEAST. SHOWERS AND STORMS COULD VERY WELL BE ISOLATED AT BEST IN THE EVENING BUT THE PRESENCE OF THE BOUNDARY COULD BE A FOCUS FOR LATE NIGHT CONVECTIVE DEVELOPMENT YET AGAIN. AT THIS POINT NOTHING WAS INCLUDED FOR THAT PERIOD OF THE HWO SINCE UNCERTAINTY IN DETAILS IS LARGE AND INGREDIENTS FOR FOCUSED TRAINING THUNDERSTORMS CAPABLE OF TORRENTIAL RAINFALL WILL BE DECREASING. ON MONDAY THE UPPER LOW WILL CONTINUE WEAKENING AND MOVING FURTHER EAST. THE TRAILING CONVERGENCE AXIS WILL STILL BE HANGING AROUND AT LEAST IN EASTERN PORTIONS OF MS THROUGH MIDDAY TO EARLY AFTERNOON ALTHOUGH IT SHOULD BE ENTIRELY EAST OF OUR REGION BY EVENING. ANTICIPATE SCATTERED SHOWERS AND STORMS OVER EASTERN ZONES ALTHOUGH WESTERN ZONES WILL BE DRYING OUT AND STARTING THE GRADUAL PROCESS OF HEATING UP. /BB/ .LONG TERM...TUESDAY THROUGH SATURDAY...AFTER A RATHER ACTIVE AND WET NORTHWEST FLOW REGIME....THE WEATHER PATTERN WILL SHIFT FOR MUCH OF THE WORK WEEK INTO THE WEEKEND. ON TUESDAY A FRONT LOOKS TO BE NEARING THE REGION BUT NEVER QUITE MAKES IT IN AS THE UPPER RIDGE BUILDS BACK TO THE WEST ACROSS THE SOUTHEASTERN UNITED STATES. THIS WILL KEEP THE FRONT PUSHED OFF TO OUR NORTH AND MOST OF THE RAIN CHANCES OUT OF THE REGION THROUGH THE WEEK INTO THE WEEKEND. HOWEVER...THIS WILL ALSO MEAN THAT TEMPERATURES WILL INCREASE DURING THIS TIME PERIOD. WHILE RECENT RAINS MAY LIMIT HOW QUICKLY WE HEAT UP THROUGH THE WEEK...IT LOOKS LIKE THE AREA SHOULD SEE TEMPERATURES AROUND 90-95 DURING THIS TIME PERIOD. WITH ENOUGH MOISTURE PRESENT...WE COULD SEE HEAT INDICES REACH BACK CLOSE TO THE CENTURY MARK BY MID-WEEK AND PERHAPS NEAR 105 DEGREES BY WEEKS END. OVERNIGHT LOWS IN THE LOWER TO MID 70S WILL PROVIDE SOME RELIEF. SOME AFTERNOON CONVECTION COULD BE POSSIBLE BUT IT LOOKS LIKE ANY ACTIVITY WOULD BE ISOLATED AND POPS ARE KEPT RATHER LOW DURING THE PERIOD. BY THE WEEKEND...THE CENTER OF THE RIDGE WILL BE LOCATED ACROSS TEXAS AND HEADING WEST TOWARD THE WEST COAST THROUGH THE WEEKEND. THIS WILL ALLOW FOR SOME TROUGHING TO DEVELOP ACROSS THE EASTERN THIRD OF THE COUNTRY AND MAY ALLOW FOR SOME BETTER RAIN CHANCES TO SNEAK INTO THE REGION. /28/ && .AVIATION...PATCHY MVFR FLIGHT CATS DUE TO CEILINGS AND/OR FOG CANNOT BE RULED OUT THROUGH 9 OR 10 AM THIS MORNING...ALTHOUGH MOST SPOTS WILL EXPERIENCE MAINLY VFR CONDITIONS. SOME VERY LOCALIZED AND RATHER BRIEF IFR ALSO CANNOT BE RULED OUT THROUGH THE DAY AS SCATTERED TO NUMEROUS THUNDERSTORMS DEVELOP. WINDS WILL BE FROM THE WEST TO SOUTHWEST AND MAINLY 10 MPH OR LESS. /BB/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 83 71 89 71 / 59 29 18 7 MERIDIAN 83 67 87 69 / 54 39 35 14 VICKSBURG 83 72 90 71 / 64 22 12 5 HATTIESBURG 86 70 90 70 / 64 29 20 9 NATCHEZ 86 72 91 73 / 63 19 11 5 GREENVILLE 85 72 90 73 / 41 25 16 6 GREENWOOD 85 69 88 71 / 27 32 23 9 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && BB/28
Hazardous weather outlook, Jul 5, 9:39 AM CDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 939 AM CDT SUN JUL 5 2015 ARZ074-075-LAZ007>009-015-016-MSZ034-035-040>042-047-061445- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY-YAZOO-WARREN- 939 AM CDT SUN JUL 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT FLOODING THREAT...ELEVATED TIMING...TODAY SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...MAINLY THIS AFTERNOON NUMEROUS THUNDERSTORMS WILL IMPACT THE AREA TODAY. LOCALLY 3 TO 6 INCHES OF RAIN ARE EXPECTED. SEVERE THUNDERSTORMS WITH DAMAGING WINDS TO 65 MPH AND HAIL UP TO QUARTER SIZE ARE ALSO POSSIBLE...MAINLY ACROSS NORTHEAST LOUISIANA AND AROUND VICKSBURG. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2|) .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY. LAZ023>026-MSZ018-019-025-036-037-043>046-048>066-072>074-061445- FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER-LEFLORE- HOLMES-ATTALA-MADISON-LEAKE-NESHOBA-KEMPER-HINDS-RANKIN-SCOTT- NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE- JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES- MARION-LAMAR-FORREST- 939 AM CDT SUN JUL 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI... NORTH CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT FLOODING THREAT...LIMITED TIMING...TODAY SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...MAINLY THIS AFTERNOON NUMEROUS THUNDERSTORMS WILL IMPACT THE AREA TODAY. LOCALLY 1 TO 3 INCHES OF RAIN ARE EXPECTED. SEVERE THUNDERSTORMS WIND DAMAGING WINDS TO 65 MPH AND HAIL UP TO QUARTER SIZE ARE ALSO POSSIBLE...MAINLY SOUTH OF A LAUREL TO JACKSON TO RAYVILLE LINE. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2) .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY. MSZ026>033-038-039-061445- GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA- WINSTON-NOXUBEE- 939 AM CDT SUN JUL 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND NORTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY. 2 && ...HAZARD LEGEND... *FLOODING* EXTREME...CONFIDENT IN SIGNIFICANT FLOODING. SIGNIFICANT...SIGNIFICANT FLOODING POSSIBLE. ELEVATED...CONFIDENT IN FLOODING. LIMITED...FLOODING POSSIBLE. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Jul 5, 5:27 AM CDT, 4 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
527 AM CDT SUN JUL 5 2015
LAZ007-051115-
MOREHOUSE LA-
527 AM CDT SUN JUL 5 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN MOREHOUSE PARISH UNTIL
615 AM CDT...
AT 527 AM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR BEEKMAN...OR NEAR BASTROP...MOVING EAST AT 20 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
BASTROP AND BEEKMAN AROUND 535 AM CDT.
GALION AROUND 600 AM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BONITA AND MER ROUGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3295 9202 3294 9153 3287 9154 3285 9157
3283 9157 3279 9160 3275 9160 3270 9164
3269 9162 3268 9162 3277 9205
TIME...MOT...LOC 1027Z 277DEG 20KT 3286 9196
BYBSpecial weather statement, Jul 5, 7:28 AM CDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
728 AM CDT SUN JUL 5 2015
LAZ007>009-MSZ040-051315-
EAST CARROLL LA-WEST CARROLL LA-MOREHOUSE LA-ISSAQUENA MS-
728 AM CDT SUN JUL 5 2015
...STRONG THUNDERSTORMS WILL AFFECT WEST CARROLL...EAST
CARROLL...NORTHEASTERN MOREHOUSE PARISHES IN NORTHEASTERN LOUISIANA
AND ISSAQUENA COUNTY IN MISSISSIPPI THIS MORNING...
AT 724 AM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORMS
WITH FREQUENT CLOUD TO GROUND LIGHTNING AND VERY HEAVY RAINFALL OVER
NORTHEASTERN LOUISIANA.
RADAR INDICATES THAT THE STORMS HAVE PRODUCED 1 TO 3 INCHES OF RAIN
ALREADY THIS MORNING AND ANOTHER 1 TO 3 INCHES IS POSSIBLE THROUGH
MID MORNING.
SOME LOCATIONS IMPACTED BY THIS STORM INCLUDE FOREST...BONITA...
MAYERSVILLE...PIONEER AND MER ROUGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3300 9092 3285 9095 3285 9096 3283 9097
3270 9097 3268 9181 3298 9182
TIME...MOT...LOC 1224Z 266DEG 44KT 3294 9154
SWLocal storm report, Jul 5, 9:15 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
915 AM CDT SUN JUL 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 AM FLASH FLOOD OAK GROVE 32.86N 91.39W
07/05/2015 WEST CARROLL LA LAW ENFORCEMENT
STREET FLOODING WAS OCCURRING IN OAK GROVE.
&&
27Local storm report, Jul 5, 9:41 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
941 AM CDT SUN JUL 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 AM FLASH FLOOD PARKDALE 33.12N 91.55W
07/05/2015 ASHLEY AR PUBLIC
STREET FLOODING WAS REPORTED IN PARKDALE.
&&
27Special weather statement, Jul 5, 9:51 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
951 AM CDT SUN JUL 5 2015
MSZ045-046-051-052-051530-
NEWTON MS-LAUDERDALE MS-NESHOBA MS-KEMPER MS-
951 AM CDT SUN JUL 5 2015
...STRONG THUNDERSTORMS WILL AFFECT WESTERN LAUDERDALE...
SOUTHWESTERN KEMPER...SOUTHEASTERN NESHOBA AND EASTERN NEWTON
COUNTIES UNTIL 1030 AM CDT...
AT 951 AM CDT...METEOROLOGISTS WERE TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR NESHOBA TO 8 MILES
NORTHEAST OF GARLANDVILLE...AND MOVING EAST AT 35 MPH.
WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
LITTLE ROCK AROUND 955 AM CDT.
HOUSE AND BETHSAIDA AROUND 1000 AM CDT.
MEEHAN AND HERBERT SPRINGS AROUND 1005 AM CDT.
NELLIEBURG...DAMASCUS...SAVOY AND SUQUALENA AROUND 1015 AM CDT.
MERIDIAN AROUND 1020 AM CDT.
LIBERTY...BLUFF SPRINGS AND ZERO AROUND 1025 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE CHUNKY AND HICKORY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
&&
LAT...LON 3222 8907 3222 8911 3266 8916 3279 8880
3224 8862
TIME...MOT...LOC 1451Z 248DEG 29KT 3262 8907 3228 8900
CMESpecial weather statement, Jul 5, 9:53 AM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 953 AM CDT SUN JUL 5 2015 MSZ044-050-051530- LEAKE MS-SCOTT MS- 953 AM CDT SUN JUL 5 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN SCOTT AND SOUTHERN LEAKE COUNTIES UNTIL 1030 AM CDT... AT 953 AM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR TUSCOLA...OR NEAR CARTHAGE...MOVING EAST AT 30 MPH. WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... TUSCOLA AROUND 1000 AM CDT. MADDEN AROUND 1020 AM CDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE STANDING PINE...LENA AND WALNUT GROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. && LAT...LON 3251 8969 3269 8970 3274 8933 3250 8936 TIME...MOT...LOC 1453Z 286DEG 26KT 3266 8958 CME
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 7:28 AM CDT | Special Weather Statement | JAN | Issaquena | 47 min |
| Jul 5, 7:48 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena | 42 min |
| Jul 5, 8:07 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 53 min |
| Jul 5, 9:20 AM CDT | Flash Flood Watch | JAN | Humphreys, Issaquena, Sharkey, Warren, Washington, Yazoo | 10 hr |
| Jul 5, 9:51 AM CDT | Special Weather Statement | JAN | Newton | 39 min |
| Jul 5, 9:53 AM CDT | Special Weather Statement | JAN | Leake | 37 min |
| Jul 5, 10:16 AM CDT | Severe Thunderstorm Warning | JAN | Newton, Scott | 43 min |
| Jul 5, 10:20 AM CDT | Flash Flood Warning | JAN | Bolivar, Washington | 3 hr |
| Jul 5, 10:57 AM CDT | River Flood Advisory | JAN | Bolivar, Washington | 36 hr |
| Jul 5, 12:39 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jones | 44 min |
| Jul 5, 1:04 PM CDT | Special Weather Statement | JAN | Forrest, Lamar | 41 min |
| Jul 5, 1:13 PM CDT | Flash Flood Warning | JAN | Bolivar, Washington | 3 hr |
| Jul 5, 1:22 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar, Marion | 38 min |
| Jul 5, 1:32 PM CDT | Special Weather Statement | JAN | Lincoln | 43 min |
| Jul 5, 1:44 PM CDT | Flash Flood Warning | JAN | Forrest, Lamar, Marion | 3 hr |
| Jul 5, 1:57 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar, Marion | 63 min |
| Jul 5, 2:33 PM CDT | River Flood Warning | JAN | Leake | 46 hr |
| Jul 5, 3:23 PM CDT | Severe Thunderstorm Warning | JAN | Adams | 52 min |
| Jul 5, 3:30 PM CDT | Severe Thunderstorm Warning | JAN | Adams | 45 min |
| Jul 5, 4:04 PM CDT | Special Weather Statement | JAN | Franklin | 41 min |
| Jul 5, 4:15 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Franklin, Jefferson | 48 min |
| Jul 5, 4:18 PM CDT | Areal Flood Warning | JAN | Bolivar, Washington | 3 hr |
| Jul 5, 5:34 PM CDT | Flash Flood Warning | JAN | Adams, Franklin, Jefferson | 3 hr |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.